Previous |  Up |  Next

Article

Title: Numerical approaches to parameter estimates in stochastic differential equations driven by fractional Brownian motion (English)
Author: Pospíšil, Jan
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Prague, May 28-31, 2006
Issue: 2006
Year:
Pages: 208-213
.
Category: math
.
Summary: We solve the one-dimensional stochastic heat equation driven by fractional Brownian motion using the modified Euler-Maruyama finite differences method. We use the numerical solution as our observation and we show how to estimate the drift parameter from a one path only. ()
.
Date available: 2015-09-08T11:28:47Z
Last updated: 2015-09-08
Stable URL: http://hdl.handle.net/10338.dmlcz/702839
.

Files

Files Size Format View
PANM_13-2006-1_31.pdf 558.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo